Well, that's a bit disappointing

(3 Posts)
ohmygodyouguys Thu 28-Jul-16 10:56:30

Just a bit of a vent really. I came off the pill 8 or 9 weeks ago as me and hubby were thinking of NTNP for a bit. Kind of changed our minds about that for now as we want a bigger house first. Haven't started the pill again though and we've been using condoms.

Anyway since coming off it, I've had the usual withdrawal bleed, but also been spotting for a few days at a time, about two weeks apart, three times in the last six weeks. I've also had a couple of other symptoms (dizziness, slight nausea, tiredness, cramps) so decided to test just to see....turned out to be a BFN.

So yeah, feeling a bit disappointed even though not actively TTC. Will just have to put it down to my body still adjusting after coming off the pill and not something a bit happier! Still got a test left so tempted to try again in the morning. Anyone else had similar? Might cheer me up to know it's not just me!

delilahbucket Thu 28-Jul-16 16:28:51

Sounds like my pre af symptoms every month x

MmmMalbec Thu 28-Jul-16 18:43:53

My periods were a complete mess for about 5 months after coming off the pill. I had loads of what could have been period symptoms! I'd recommend waiting for a proper period and then maybe doing OPKs so you actually know if and when you're ovulating until your cycle settles down! Good luck 😄

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now